# SDR CA970421023

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Condition: Intermittent
- Location: Copilot Panel
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT CREW REPORTED SMOKE COMING FROM BEHIND THE FIRST OFFICER'S CIRCUIT BREAKER PANEL WHILE THE AIRCRAFT WAS ON THE GROUND. INSPECTED ALL ELECTRICAL COMPONENTS AFT OF F/O, ALL CIRCUIT BREAKERS CHECKED OK, GROUND RUN OK. FERRY FLIGHT CARRIED OUT OK. MAINTENANCE REPLACED #3 GENERATOR CONTROL UNIT.
